# SDR UIEA2025022500161

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LH LOWER FITTING ON FWD BULKHEAD OF NLG WHEEL WELL. (L= 0.1 IN, W= 0.2 IN)( CORROSION LEVEL 1 WERE REMOVED, EVALUATED, INSPECTED AND FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS AT LH LOWER FITTING ON FWD BULKHEAD OF NLG WHEEL WELL IAW SRM 53-10-08-1A-2 NOTE C DETAIL III REV. 127. NO FURTHER DEFECTS NOTED. )
